RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 1, Pages 3–33 (Mi izv1791)  

This article is cited in 7 scientific papers (total in 7 papers)

Free center-by-metabelian groups, Lie algebras, and $\mathscr D$-groups

Yu. V. Kuz'min


Abstract: The structure of the free objects indicated in the title is investigated. The proofs of theorems are based on certain facts from homological algebra.
Bibliography: 7 titles.

Full text: PDF file (3217 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:1, 1–30

Bibliographic databases:

UDC: 519.4
MSC: Primary 20E05, 17B05; Secondary 20J05
Received: 13.08.1975

Citation: Yu. V. Kuz'min, “Free center-by-metabelian groups, Lie algebras, and $\mathscr D$-groups”, Izv. Akad. Nauk SSSR Ser. Mat., 41:1 (1977), 3–33; Math. USSR-Izv., 11:1 (1977), 1–30

Citation in format AMSBIB
\Bibitem{Kuz77}
\by Yu.~V.~Kuz'min
\paper Free center-by-metabelian groups, Lie algebras, and $\mathscr D$-groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 1
\pages 3--33
\mathnet{http://mi.mathnet.ru/izv1791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=486202}
\zmath{https://zbmath.org/?q=an:0364.20039|0379.20033}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 1
\pages 1--30
\crossref{https://doi.org/10.1070/IM1977v011n01ABEH001443}


Linking options:
  • http://mi.mathnet.ru/eng/izv1791
  • http://mi.mathnet.ru/eng/izv/v41/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Drenski, “Representations of the symmetric group and varieties of linear algebras”, Math. USSR-Sb., 43:1 (1982), 85–101  mathnet  crossref  mathscinet  zmath
    2. Yu. V. Kuz'min, “On elements of finite order in free groups of certain varieties”, Math. USSR-Sb., 47:1 (1984), 115–126  mathnet  crossref  mathscinet  zmath
    3. Yu. V. Kuz'min, “The structure of free groups of certain varieties”, Math. USSR-Sb., 53:1 (1986), 131–145  mathnet  crossref  mathscinet  zmath
    4. Ralph Stöhr, “On torsion in free central extensions of some torsion-free groups”, Journal of Pure and Applied Algebra, 46:2-3 (1987), 249  crossref
    5. Yu. V. Kuz'min, “On some properties of free Abelian extensions”, Math. USSR-Sb., 67:1 (1990), 303–315  mathnet  crossref  mathscinet  zmath  isi
    6. Seyhun Kesim, “Elements of Finite Order in Free Centre-by-Nilpotent-by-Abelian Groups#”, Communications in Algebra, 33:10 (2005), 3529  crossref
    7. Mansuroglu N., “On the Dimension of the Product [l-2, l-2, l-1] in Free Lie Algebras”, Int. J. Group Theory, 7:2, 2 (2018), 45–50  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:181
    Full text:68
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019